On the admissible rules of intuitionistic propositional logic

Journal of Symbolic Logic 66 (1):281-294 (2001)
Abstract
We present a basis for the admissible rules of intuitionistic propositional logic. Thereby a conjecture by de Jongh and Visser is proved. We also present a proof system for the admissible rules, and give semantic criteria for admissibility
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2694922
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,122
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Complexity of Admissible Rules.Emil Jeřábek - 2007 - Archive for Mathematical Logic 46 (2):73-92.
Proof Theory for Admissible Rules.Rosalie Iemhoff & George Metcalfe - 2009 - Annals of Pure and Applied Logic 159 (1-2):171-186.

View all 18 citations / Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
13 ( #361,883 of 2,191,400 )

Recent downloads (6 months)
1 ( #291,140 of 2,191,400 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature